Post # 1
Has anybody expierenced a new medication causing their fingers to swell? My ring was off at the jewelers for 5 weeks and I started a new medication about 2 weeks ago. I got them back last night, my engagement ring was snug and my new wedding band wouldn’t go on. They are both a size 4 but now neither willl go on 🙁
Post # 3
@littlemiss511: The heat makes my fingers swell all the time. I never take my ring off anyway, but I wouldn’t be able to even if I wanted to at those times.
I’ve never experienced this from mediciation…Do you think you’re just retaining water?
Post # 4
Mine sometimes well due to the heat too, it’s pretty cool here so I don’t think it’s the heat. I’ve never had medicine cause this either, the nurse I work with suggested it and according it’s side effects, it’s possible. So weird!
Post # 5
Only when I have had an allergic reaction to a medication.
You could try to take something for bloating…